# SDR ZZDA2010294

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LT TOP AFT SURFACE OF LT ELEVATOR.  LIGHTNING STRIKE DAMAGE REPAIRED IAW B717 SRM 51-70-13 REPAIR 1.  CALCULATED WEIGHT AND BALANCE MOMENT CHANGE IS 0.336 IN LBS PER SRM 51-60-02 NO CHANGE TO DATA TAG REQUIRED WITHIN LIMITS AT -695.5 IN LBSLTW WATCH REQUIRED FOR VISUAL INSPECTION EVERY 3000 CYCLES FOR DAMAGE TOLERANCE MAINTENANCE REQUIREMENTS AREA PRIMED AND PAINTED AS REQUIRED.  OK FOR SERVICE.
